MAUDE Adverse Event Report: COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G13766
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a - common device name: additional names: gbo catheter, nephrostomy, general & plastic surgery; lje catheter, nephrostomy.D2b - product code: additional product codes: gbo, lje.H3 - device evaluated by mfg.? the device not returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter separated after an unknown procedure for a patient of unknown age and gender.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Additional information regarding event details has been requested but is currently unavailable.
 
Event or Problem Description
In additional information received on 22may2025, it was reported that the procedure was performed by a radiologist followed by catheter placement by a surgeon.No request for catheter replacement was made by the radiologist, and since replacement is uncommon, it is likely that the surgery proceeded without catheter replacement.
 
Additional Manufacturer Narrative
Additional information: b5 this report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged or unavailable.Investigation ¿ evaluation.It was reported that an ultrathane dawson-mueller mac-loc locking loop multipurpose drainage catheter separated after an unknown procedure for a patient of unknown age and gender.It was reported that the procedure was performed by a radiologist followed by catheter placement by a surgeon.No request for catheter replacement was made by the radiologist, and since replacement is uncommon, it is likely that the surgery proceeded without catheter replacement.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.Reviews of the documentation, including the complaint history, device history record (dhr), quality control procedures, and instructions for use (ifu) for the device, were conducted during the investigation.The complaint device was not returned for evaluation; therefore, a physical examination could not be conducted.However, a document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are currently in place to prevent the release of non-conforming product related to the reported failure mode.A review of the device history record (dhr) for the device lot and related subassembly lots found no relevant nonconformance that could have contributed to the reported.It should be noted that there were no other complaints associated with the final product lot number.Cook also reviewed product labeling: the instructions for use (ifu) [ t_multi2_rev1, multipurpose drainage catheter] states the following.Precautions.Patients with indwelling drainage catheters should be evaluated routinely to ensure continuous function of the catheter.How supplied.Upon removal from package, inspect the product to ensure no damage has occurred.Evidence gathered upon review of upon review of the dhr, suggests that the device was manufactured to specification and that there are no nonconforming devices in house or out in the field.Based on the information provided, no product returned, and the results of our investigation, it was concluded that a component failure unrelated to manufacturing or design deficiencies contributed to the reported event.Per the risk assessment no further action is required.The appropriate personnel have been notified.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE DAWSON-MUELLER MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE, STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key22005698
Report Number1820334-2025-00518
Device Sequence Number17958574
Product Code FGE
UDI-Device Identifier00827002137660
UDI-Public(01)00827002137660(17)271216(10)16382845
Combination Product (Y/N)N
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG13766
Device Catalogue NumberULT8.5-38-25-P-5S-CLDM-WF-HC
Device Lot Number16382845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/22/2025
08/05/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date06/12/2025
08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown